A finiteness proof for modified Dantzig cuts in integer programming. (English) Zbl 0215.59001


90C10 Integer programming
Full Text: DOI


[1] and , ”Management Models and Industrial Applications of Linear Programming” (Wiley, New York, 1961), Vol. II, pp. 700–701.
[2] Dantzig, Nav. Res. Log. Quart. 6 pp 75– (1959)
[3] Glover, Man. Sci. 13 pp 254– (1966) · Zbl 0158.18701
[4] ”An Algorithm for Integer Solutions to Linear Programs,” in Recent Advances in Mathematical Programming, edited by and (McGraw-Hill, New York, 1963), pp. 269–302.
[5] Gomory, Nav. Res. Log. Quart. 10 pp 121– (1963)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.